MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT PADZ II ADULT MULTI-FUNCTION ELECTRODES; DEFIB/PACING ELECTRODES

BIO-DETEK INCORPORATED STAT PADZ II ADULT MULTI-FUNCTION ELECTRODES; DEFIB/PACING ELECTRODES
Model Number 8900-0801-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while defibrillating a patient (age & gender unknown), after removing the electrode pads, burns were found on the patient.No further information was provided.Complainant indicated that the patient sustained burns.This is all the information available.
 
Additional Manufacturer Narrative
The customer has indicated the electrodes were not retained.Electrode labeling calls out the importance of good placement on the patient and provide instructions for proper electrode application technique.Poor adherence and /or air under the electrodes can lead to the possibility of arcing and skin burns.Good skin preparation does not guarantee a burn will not occur and burns from defibrillation is an expected risk.No trend is associated with reports of this type.

Brand Name
STAT PADZ II ADULT MULTI-FUNCTION ELECTRODES
Common Device Name
DEFIB/PACING ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8966566
Report Number1218058-2019-00122
Device Sequence Number2098976
Product Code MKJ
UDI-Device Identifier00847946016326
UDI-Public00847946016326
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-0801-01
Device Catalogue Number8900-0801-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;